Publication Abstracts

Canuto and Goldman 1985

Canuto, V.M., and I. Goldman, 1985: Analytical model for large-scale turbulence. Phys. Rev. Lett., 54, 430-433, doi:10.1103/PhysRevLett.54.430.

We present an analytical model for large-scale turbulence, based on a new closure which depends on the growth rate of the instability-generating turbulence. For convection in stars we recover the results of the mixing-length theory and for laboratory convection we recover the N ∼ R1/3 law. The present model can readily be extended to include magnetic fields and rotation.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca09900j,
  author={Canuto, V. M. and Goldman, I.},
  title={Analytical model for large-scale turbulence},
  year={1985},
  journal={Phys. Rev. Lett.},
  volume={54},
  pages={430--433},
  doi={10.1103/PhysRevLett.54.430},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca09900j
AU  - Canuto, V. M.
AU  - Goldman, I.
PY  - 1985
TI  - Analytical model for large-scale turbulence
JA  - Phys. Rev. Lett.
VL  - 54
SP  - 430
EP  - 433
DO  - 10.1103/PhysRevLett.54.430
ER  -

[ Close ]

• Return to 1985 Publications

• Return to Publications Homepage